Posted by: Anonymous | 2009-06-22

post ovulation bleeding


I stopped taking my pill on the 24th April so I can try and get pregnant. I am now in my 2nd cycle. In both the 1st and 2nd cycles in have had post ovulation bleeding (ovulation date worked out using a opk) It lasted for 2 days in the 1st month and a day and a half in the second. With it I have had light cramping. The blood was bright red and was more like a very light period than spotting. I did not experience this before I started taking the pill. Could this cause me to have troubles in getting pregnant? What could it be and what should I do?
Thank you in advance for any assistance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Many women have ovulation bleeding. It is due to the hormonal chnage at this time and should not interfere with your falling pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.